Iatros Pharmaceuticals Pvt Ltd
Paracetamol (250mg/5ml)
Pyrexin 250mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Syrup
Pyrexin 250mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Give Pyrexin 250mg/5ml Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Pyrexin 250mg/5ml Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Pyrexin 250mg/5ml Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Pyrexin 250mg/5ml Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Contact your doctor for advice if Pyrexin 250mg/5ml Syrup does not seem to be helping your child.
The commonly recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. Always follow your doctor's instructions regarding how much of the medicine to give and how often to give it, as this depends on the strength of the medicine and the age of your child.
Pyrexin 250mg/5ml Syrup usually starts working within 30 to 60 minutes of intake, and its peak effect is seen within 3 to 4 hours. Your child may start to feel better after a few doses.
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher, but it's always best to consult with your child’s doctor first.
If the fever doesn't come down after the initial few doses, it may be a sign of an underlying infection. Consult your child's doctor for specific treatment.
Only take four doses of Pyrexin 250mg/5ml Syrup in 24 hours, with a gap of at least 4-6 hours between two doses. Do not take it for more than three days without first talking to your doctor.
Unless instructed by your doctor, your child should maintain a normal balanced diet while continuing with this medicine, as lack of nutrition can put your child at risk of developing medicinal toxicity.
Keep this medicine at room temperature in a dry place beyond the reach of children.
Use caution if your child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. Share your child's complete medical history with the doctor to ensure safe usage.
Pyrexin 250mg/5ml Syrup usually does not interfere with vaccine ingredients or cause bad reactions in children who have just been vaccinated. However, it's best to let your child recover from the ongoing illness and finish the medicine course before giving the vaccine.